DAy 14 Valium makes me sick

I am too panicky on the drugs. It makes me physically ill. I think I have no comfortable place to rest. Everything reminds me of anti-home. I just want my own room. No interruptions. Just relaxing.

Help? I think they are making me slightly more effective. It’s that worrying literally hurts me head now.

I’m coming on and off of hating this drug. It’s making me feel like my brain is in a harness and I don’t want to be there.

Advertisements

About KC

I am Katarina Countiss, a multimedia designer. I like blogs, games, art and technology. I am curious about how things are made.
This entry was posted in Uncategorized. Bookmark the permalink.

One Response to DAy 14 Valium makes me sick

  1. I’m sorry about the fact that the drugs are making you feel this way — I wish they were giving you what you want instead of panic. You write very well.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s